MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Codes Premature Activation (1484); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent shortened after deployment.A 6x150mm innova self expanding stent was selected for use for an atherectomy and percutaneous transluminal angioplasty procedure in the heavily calcified, and 87% stenosed, right superficial femoral artery (sfa).After pre-dilation using a charger balloon, the innova stent was used.The physician had difficulty maintaining a good support rail, and there was some difficulty deploying the stent.After the stent was deployed, the stent was observed to shorten from 150mm to about 80mm.The procedure was completed using another innova stent to cover the lesion.There were no patient complications reported, and the patient's status was reported as fine.
 
Event or Problem Description
It was reported that the stent shortened after deployment.A 6x150mm innova self expanding stent was selected for use for an atherectomy and percutaneous transluminal angioplasty procedure in the heavily calcified, and 87% stenosed, right superficial femoral artery (sfa).After pre-dilation using a charger balloon, the innova stent was used.The physician had difficulty maintaining a good support rail, and there was some difficulty deploying the stent.After the stent was deployed, the stent was observed to shorten from 150mm to about 80mm.The procedure was completed using another innova stent to cover the lesion.There were no patient complications reported, and the patient's status was reported as fine.It was further reported that the difficulties during deployment of the stent were due to the stent prematurely deploying in the lesion.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8367438
Report Number2134265-2019-01489
Device Sequence Number1599673
Product Code NIP
UDI-Device Identifier08714729874041
UDI-Public08714729874041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number26926
Device Catalogue Number26926
Device Lot Number22874623
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer02/27/2019
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;